Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Valvular Heart Diseases
Question: heart murmur and drugs
|shanz - Sat Aug 01, 2009 9:40 am||
my friend i no has a heart murmur and they are thinkin about taking an extacy tablet or a line of speed i no either is bad but if they did do them and didn listen what could happen to them? and what are the chances or it happening?im worried.
|Theresa Jones, RN - Tue Sep 29, 2009 6:38 am||
Speed and ecstasy can cause abnormal heart arrythmias which may lead to serious consequences. There has been instances resulting in death from the use of these drugs. I would strongly suggest refraining from use. If you need a substance to have a great time doing something is the activity worth it or worth the consequences? Best wishes!
Theresa Jones, RN
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.